Browse by Fellow

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 87.

Abhyankar, Shreeram S. ; Heinzer, William J. (2011) Existence of dicritical divisors revisited Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 121 (3). pp. 267-290. ISSN 0253-4142

Abhyankar, Shreeram S. (2011) More about dicriticals Proceedings of the American Mathematical Society, 139 . pp. 3083-3097. ISSN 0002-9939

Abhyankar, Shreeram S. (2011) Pillars and towers of quadratic transformations Proceedings of the American Mathematical Society, 139 . pp. 3067-3082. ISSN 0002-9939

Abhyankar, Shreeram S. (2008) Some thoughts on the Jacobian Conjecture, Part III Journal of Algebra, 320 (7). pp. 2720-2826. ISSN 0021-8693

Abhyankar, Shreeram S. (2008) Some thoughts on the Jacobian Conjecture, Part II Journal of Algebra, 319 (3). pp. 1154-1248. ISSN 0021-8693

Abhyankar, Shreeram S. (2008) Some thoughts on the Jacobian Conjecture, Part I Journal of Algebra, 319 (2). pp. 493-548. ISSN 0021-8693

Abhyankar, Shreeram S. ; Gu, Nan (2008) Simultaneous surface resolution in cyclic Galois extensions Proceedings of the American Mathematical Society, 136 (2). pp. 449-452. ISSN 0002-9939

Abhyankar, Shreeram S. (2007) Similarity method for the Jacobian problem Acta Mathematica Vietnamica, 32 (2-3). pp. 169-175. ISSN 0251-4184

Abhyankar, Shreeram S. (2003) Galois theory of special trinomials Revista Matematica Iberoamericana, 19 (2). pp. 265-286. ISSN 0213-2230

Abhyankar, Shreeram S. ; Christensen, Chris (2002) Semidirect products: x ↦ ax + b as a first example Mathematics Magazine, 75 (4). pp. 284-289. ISSN 0025-570X

Abhyankar, Shreeram S. (2002) A perspective on algebraic geometry Bulletin of the Brazilian Mathematical Society, 33 (2). pp. 177-199. ISSN 1678-7544

Abhyankar, Shreeram S. (2002) Symplectic groups and permutation polynomials, Part II Finite Fields and Their Applications, 8 (2). pp. 233-255. ISSN 1071-5797

Abhyankar, Shreeram S. ; Inglis, Nicholas F. J. (2001) Galois groups of some vectorial polynomials Transactions of the American Mathematical Society, 353 (7). pp. 2941-2969. ISSN 0002-9947

Abhyankar, Shreeram S. ; Keskar, Pradipkumar H. (2001) Descent principle in modular Galois theory Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 111 (2). pp. 139-149. ISSN 0253-4142

Abhyankar, Shreeram S. ; Sundaram, Ganapathy S. (2001) Galois groups of generalized iterates of generic vectorial polynomials Finite Fields and Their Applications, 7 (1). pp. 92-109. ISSN 1071-5797

Abhyankar, Shreeram S. (2001) Resolution of singularities and modular Galois theory Bulletin of the American Mathematical Society, 38 (2). pp. 131-169. ISSN 0273-0979

Abhyankar, Shreeram (2000) Attempts to use the power of modern group theory in finite simple groups for calculating Galois groups Le Matematiche, 55 (2). pp. 229-237. ISSN 0373-3505

Abhyankar, Shreeram S. ; Cohen, Stephen D. ; Zieve, Michael E. (2000) Bivariate factorizations connecting Dickson polynomials and Galois theory Transactions of the American Mathematical Society, 352 (6). pp. 2871-2887. ISSN 0002-9947

Abhyankar, Shreeram S. (2000) Galois embeddings for linear groups Transactions of the American Mathematical Society, 352 (8). pp. 3881-3912. ISSN 0002-9947

Abhyankar, Shreeram S. ; Loomis, Paul A. (1999) Equations of similitude Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 109 (3). pp. 231-239. ISSN 0253-4142

Abhyankar, Shreeram S. ; Assi, Abdallah (1999) Jacobian of meromorphic curves Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 109 (2). pp. 117-163. ISSN 0253-4142

Abhyankar, Shreeram S. (1999) Semilinear transformations Proceedings of the American Mathematical Society, 127 (9). pp. 2511-2525. ISSN 0002-9939

Abhyankar, Shreeram S. ; Loomis, Paul A. (1998) Once more nice equations for nice groups Proceedings of the American Mathematical Society, 126 (7). pp. 1885-1896. ISSN 0002-9939

Abhyankar, Shreeram S. (1998) Polynomial expansion Proceedings of the American Mathematical Society, 126 (6). pp. 1583-1596. ISSN 0002-9939

Abhyankar, Shreeram S. ; Sundaram, Ganapathy S. (1997) Galois theory of Moore-Carlitz-Drinfeld modules Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 325 (4). pp. 349-353. ISSN 0764-4442

Abhyankar, Shreeram S. (1997) Local fundamental groups of algebraic varieties Proceedings of the American Mathematical Society, 125 (6). pp. 1635-1641. ISSN 0002-9939

Abhyankar, Shreeram S. (1997) Projective polynomials Proceedings of the American Mathematical Society, 125 (6). pp. 1643-1650. ISSN 0002-9939

Abhyankar, Shreeram S. (1996) Again nice equations for nice groups Proceedings of the American Mathematical Society, 124 (10). pp. 2967-2976. ISSN 0002-9939

Abhyankar, Shreeram S. (1996) More nice equations for nice groups Proceedings of the American Mathematical Society, 124 (10). pp. 2977-2991. ISSN 0002-9939

Abhyankar, Shreeram S. (1996) Further nice equations for nice groups Transactions of the American Mathematical Society, 348 (4). pp. 1555-1577. ISSN 0002-9947

Abhyankar, Shreeram S. ; Sathaye, Avinash (1996) Uniqueness of plane embeddings of special curves Proceedings of the American Mathematical Society, 124 (4). pp. 1061-1069. ISSN 0002-9939

Abhyankar, S. S. ; Heinzer, W. J. (1995) Intermediate rings Journal of Algebra, 175 (3). pp. 926-940. ISSN 0021-8693

Abhyankar, Shreeram S. ; Yie, Ikkwon (1995) Small Mathieu group coverings in characteristic two Proceedings of the American Mathematical Society, 123 (5). pp. 1319-1329. ISSN 0002-9939

Abhyankar, S. S. ; Heinzer, W. J. (1995) Examples and Counterexamples in Commutative ring theory Journal of Algebra, 172 (3). pp. 744-763. ISSN 0021-8693

Abhyankar, S. S. ; Heinzer, W. J. (1994) Ramification in Infinite Integral Extensions Journal of Algebra, 170 (3). pp. 861-879. ISSN 0021-8693

Abhyankar, Shreeram S. ; Yie, Ikkwon (1994) Some more Mathieu group coverings in characteristic two Proceedings of the American Mathematical Society, 122 (4). pp. 1007-1014. ISSN 0002-9939

Abhyankar, Shreeram S. ; Ou, Jun ; Sathaye, Avinash (1994) Alternating group coverings of the affine line for characteristic two Discrete Mathematics, 133 (1-3). pp. 25-46. ISSN 0012-365X

Abhyankar, Shreeram S. ; Yie, Ikkwon (1994) Small degree coverings of the affine line in characteristic two Discrete Mathematics, 133 (1-3). pp. 1-23. ISSN 0012-365X

Abhyankar, Shreeram S. (1994) Nice equations for nice groups Israel Journal of Mathematics, 88 (1-3). pp. 1-23. ISSN 0021-2172

Abhyankar, Shreeram S. ; Van Der Put, Marius ; Heinzer, William ; Sathaye, Avinash (1994) Some remarks on the Jacobian question Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 104 (3). pp. 515-542. ISSN 0253-4142

Abhyankar, S. S. (1994) Polynomial Maps and Zariski's main theorem Journal of Algebra, 167 (1). pp. 142-145. ISSN 0021-8693

Abhyankar, Shreeram S. (1993) Alternating group coverings of the affine line for characteristic greater than two Mathematische Annalen, 296 (1). pp. 63-68. ISSN 0025-5831

Abhyankar, Shreeram S. (1993) Wreath products and enlargements of groups Discrete Mathematics, 120 (1-3). pp. 1-12. ISSN 0012-365X

Abhyankar, Shreeram S. ; Popp, Herbert ; Seiler, Wolfgang K. (1993) Construction techniques for Galois coverings of the affine line Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 103 (2). pp. 103-126. ISSN 0253-4142

Abhyankar, Shreeram S. ; Joshi, Sanjeevani B. (1993) Generalized coinsertion and standard multitableaux Journal of Statistical Planning and Inference, 34 (1). pp. 5-18. ISSN 0378-3758

Abhyankar, Shreeram S. (1992) Linear disjointness of polynomials Proceedings of the American Mathematical Society, 116 (1). pp. 7-12. ISSN 0002-9939

Abhyankar, Shreeram S. (1992) Galois theory on the line in nonzero characteristic Bulletin of the American Mathematical Society, 27 (1). pp. 68-133. ISSN 0273-0979

Abhyankar, Shreeram S. ; Seiler, Wolfgang K. ; Popp, Herbert (1992) Mathieu-group coverings of the affine line Duke Mathematical Journal, 68 (2). pp. 301-311. ISSN 0012-7094

Abhyankar, Shreeram S. ; Ghorpade, Sudhir R. (1991) Young tableaux and linear independence of standard monomials in multiminors of a multimatrix Discrete Mathematics, 96 (1). pp. 1-32. ISSN 0012-365X

Abhyankar, Shreeram S. ; Joshi, Sanjeevani B. (1991) Generalized rodeletive correspondence between multitableux and multimonomials Discrete Mathematics, 93 (1). pp. 1-17. ISSN 0012-365X

Abhyankar, Shreeram S. ; Heinzer, William J. (1991) Singular locus of an infinite integral extension Journal of Algebra, 143 (2). pp. 436-469. ISSN 0021-8693

Abhyankar, Shreeram S. ; Joshi, Sanjeevani B. (1991) Generalized roinsertive correspondence between multitableaux and multimonomials Discrete Mathematics, 90 (2). pp. 111-135. ISSN 0012-365X

Abhyankar, Shreeram S. ; Chandrasekar, Srinivasan ; Chandru, Vijaya (1991) Intersection of algebraic space curves Discrete Applied Mathematics: Combinatorial Algorithms, Optimization and Computer Science, 31 (2). pp. 81-96. ISSN 0166-218X

Abhyankar, Shreeram S. ; Heinzer, William J. (1991) Derivativewise unramified infinite integral extensions Journal of Algebra, 136 (1). pp. 197-247. ISSN 0021-8693

Abhyankar, Shreeram S. ; Heinzer, William ; Wiegand, Sylvia (1991) On the compositum of two power series rings Proceedings of the American Mathematical Society, 112 (3). pp. 629-636. ISSN 0002-9939

Abhyankar, Shreeram S. ; Kulkarni, Devadatta M. (1990) Coinsertion and standard bitableaux Discrete Mathematics, 85 (2). pp. 115-166. ISSN 0012-365X

Abhyankar, Shreeram S. ; Chandrasekar, Srinivasan ; Chandru, Vijaya (1990) Improper intersection of algebraic curves ACM Transactions on Graphics, 9 (2). No pp. given. ISSN 0730-0301

Abhyankar, Shreeram S. ; Kulkarni, Devadatta M. (1990) Bijection between indexed monomials and standard bitableaux Discrete Mathematics, 79 (1). pp. 1-48. ISSN 0012-365X

Abhyankar, Shreeram S. ; Li, Wei (1989) On the Jacobian conjecture: a new approach via Grobner bases Journal of Pure and Applied Algebra, 61 (3). pp. 211-222. ISSN 0022-4049

Abhyankar, S. S. ; Bajaj, C. J. (1989) Automatic parameterization of rational curves and surfaces IV: Algebraic space curves ACM Transactions on Graphics, 8 (4). No pp. given. ISSN 0730-0301

Abhyankar, Shreeram ; Kulkarni, Devadatta M. (1989) On Hilbertian ideals Linear Algebra and its Applications, 116 . pp. 53-79. ISSN 0024-3795

Abhyankar, Shreeram S. (1988) What is the difference between a Parabola and a Hyperbola? The Mathematical Intelligencer, 10 (4). pp. 36-43. ISSN 0343-6993

Abhyankar, Shreeram S. ; Bajaj, Chanderjit L. (1988) Automatic parameterization of rational curves and surfaces III: Algebraic plane curves Computer Aided Geometric Design, 5 (4). pp. 309-321. ISSN 0167-8396

Abhyankar, Shreeram S. ; Bajaj, Chanderjit (1987) Automatic parametrization of rational curves and surfaces II: Cubics and cubicoids Computer-Aided Design, 19 (9). pp. 499-502. ISSN 0010-4485

Abhyankar, Shreeram S. ; Bajaj, Chanderjit (1987) Automatic parameretization of rational curves and surfaces 1: Conics and conicoids Computer-Aided Design, 19 (1). pp. 11-14. ISSN 0010-4485

Abhyankar, S. S. ; Moh, T. T. (1976) On analytic independence Transactions of the American Mathematical Society, 219 . pp. 77-87. ISSN 0002-9947

Abhyankar, Shreeram S. ; Moh, Tzuong-tsieng (1975) Embeddings of the line in the plane Journal fur die reine und angewandte Mathematik, 1975 (276). pp. 148-166. ISSN 0075-4102

Abhyankar, Shreeram S. ; Moh, T. (1973) Newton-Puiseux expansion and generalized Tschrinhausen transformation-II Journal fur die reine und angewandte Mathematik, 1973 (261). pp. 29-54. ISSN 0075-4102

Abhyankar, Shreeram S. ; Heinzer, William ; Eakin, Paul (1972) On the uniqueness of the coefficient ring in a polynomial ring Journal of Algebra, 23 (2). pp. 310-342. ISSN 0021-8693

Abhyankar, S. S. ; van der Put, M. (1970) Homomorphisms of analytic local rings Journal fur die reine und angewandte Mathematik, 1970 (242). pp. 26-60. ISSN 0075-4102

Abhyankar, S. S. ; Moh, T. T. (1970) A reduction theorem for divergent power series Journal fur die reine und angewandte Mathematik, 1970 (241). pp. 27-33. ISSN 0075-4102

Abhyankar, Shreeram Shankar (1969) Automorphisms of analytic local rings Publications Mathematiques de L'IHES, 36 (1). pp. 139-163. ISSN 0073-8301

Abhyankar, S. S. ; Moh, T. T. ; Van Der Put, M. (1969) Invariants of analytic local rings Publications Mathematiques de L' IHES, 36 (1). pp. 165-193. ISSN 0073-8301

Abhyankar, Shreeram Shankar (1967) Nonsplitting of valuations in extensions of two dimensional regular local domains Mathematische Annalen, 170 (2). pp. 87-144. ISSN 0025-5831

Abhyankar, Shreeram Shankar (1966) An algorithm on polynomials in one indeterminate with coefficients in a two dimensional regular local domain Annali di Matematica Pura ed Applicata, 71 (1). pp. 25-59. ISSN 0373-3114

Abhyankar, Shreeram (1960) Tame coverings and fundamental groups of algebraic varieties. Part IV: Product theorems American Journal of Mathematics, 82 (2). pp. 341-364. ISSN 0002-9327

Abhyankar, Shreeram (1960) Tame coverings and fundamental groups of algebraic varieties. Part V: Three cuspidal plane quartics American Journal of Mathematics, 82 (2). pp. 365-373. ISSN 0002-9327

Abhyankar, Shreeram (1960) Tame coverings and fundamental groups of algebraic varieties. Part VI: plane curves of order at most four American Journal of Mathematics, 82 (2). pp. 374-388. ISSN 0002-9327

Abhyankar, Shreeram (1960) Tame coverings and fundamental groups of algebraic varieties. Part II: Branch curves with higher singularities American Journal of Mathematics, 82 (1). pp. 120-178. ISSN 0002-9327

Abhyankar, Shreeram (1960) Tame coverings and fundamental groups of algebraic varieties. Part III: Some of other sets of conditions for the fundamental group to be Abelian American Journal of Mathematics, 82 (1). pp. 179-190. ISSN 0002-9327

Abhyankar, Shreeram (1959) Tame coverings and fundamental groups of algebraic varieties: Part I: Branch loci with normal crossings; applications: theorems of Zariski and Picard American Journal of Mathematics, 81 (1). pp. 46-94. ISSN 0002-9327

Abhyankar, Shreeram (1957) Coverings of algebraic curves American Journal of Mathematics, 79 (4). pp. 825-856. ISSN 0002-9327

Abhyankar, Shreeram (1957) On the field of definition of a nonsingular birational transform of an algebraic surface The Annals of Mathematics, 65 (2). pp. 268-281. ISSN 0003-486X

Abhyankar, Shreeram (1957) On the finite factor groups of abelian groups of finite rational rank American Journal of Mathematics, 79 (1). pp. 190-192. ISSN 0002-9327

Abhyankar, Shreeram (1956) Local uniformization on algebraic surfaces over ground fields of characteristic p ≠ 01 The Annals of Mathematics, 63 (3). pp. 491-526. ISSN 0003-486X

Abhyankar, Shreeram (1956) On the compositum of algebraically closed subfields Proceedings of the American Mathematical Society, 7 . pp. 905-907. ISSN 0002-9939

Abhyankar, Shreeram (1955) On the Ramification of algebraic functions American Journal of Mathematics, 77 (3). pp. 575-592. ISSN 0002-9327

This list was generated on Sun Dec 21 11:42:17 2014 IST.